View Single Post
Old 03-26-2011, 10:57 PM   #3
writeleft writeleft is offline
Inactive
(female)
 
Join Date: Aug 2008
Posts: 5,113
writeleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB User
Re: possible long term brain damage from ecstasy

Hi legin,

I agree that 2 pills would not be considered as long term use, and would not have the long term damage to the nervous system that you are speaking about. It is unlikely that the one time use (if that was all there was) has had any effect on you except for the night you took it and maybe the next day or two-that's it.

I also agree that your best bet is to have your doctor check these feelings out for you, and get a diagnosis. Once you know exactly what you are experiencing, then the decision can be made as to what the best treatment plan should be.

I have heart issues myself, and see my cardiologist every month for monitoring, keep my diet clean, and keep my body moving. There can be many different causes for the symptoms you describe, so a doctor will need to see you first.

Until then, I would avoid any medications, especially ones not prescribed to you. Try to maintain a low stress lifestyle, and keep a positive attitude. Best to you...

 
The Following User Says Thank You to writeleft For This Useful Post:
legin (03-27-2011)